MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 173023
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic roux-ex-y, while closing the enterotomy of the jejunum, one half of the needle fell into the patient's cavity.The doctor retrieved the broken needle using a grasper.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8110100
Report Number9612501-2018-02121
Device Sequence Number19262803
Product Code OCW
UDI-Device Identifier10884521129443
UDI-Public10884521129443
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173023
Device Catalogue Number173023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1